# SDR SWIA200413005

- Difficulty date: March 6, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 885 hours, 828 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Failed
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, STALL FAIL MSG CAME ON.  STAYED ON FOR DURATION OF FLIGHT.  BOTH AIRSPEED INDICATORS ARE THE SAME.  LEFT LOWER RED FLAP INDICATES HIGHER THAN RIGHT SIDE.  REMOVED AND REPLACED LEFT AOA VANE WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.  COMPLETED IAW AMM 27-35-05.
